Facebook Pixel
EmpowHER Guest

Plan B situation

By Anonymous October 5, 2014 - 4:52pm
Rate This

Could really use some input...

So my boyfriend and I weren't even having sex, but he did ejaculate on the out side of me, so just incase I took plan b an hour after this happened. This all happened 13 days after my period, so I was about a week and a half away from starting again. A week after taking plan b, I started what I thought was my period, it lasted five days. I thought it was my period until I read that it could just be withdrawal bleeding. This happened about a week until my scheduled period. It has been a week since that bleeding and I am starting to feel very sick and my boobs hurt really bad. I was supposed to start my normal period 2 days ago but I haven't yet. Is there any way I could be pregnant? Or should i expect a later period?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.